# SDR IPXA2M74609

- Difficulty date: July 6, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77791
- Condition: Corroded
- Location: Bs 1625 L44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER CARGO BAY LONGERON 44R BS 1625 EXFOLIATED.   REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON 44R BETWEEN STA 1621-1641 IAW EA 011-5310-01-A4090 REV IR & EO MD11-5310- 48020-A FAA 8100-9.
